# SDR CALA2016102495837

- Difficulty date: October 22, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 46,021 hours, 18,279 cycles
- Engine: Iae V2522A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Dented
- Location: Frame 43
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR. DOUBLER REPAIR AFT OF DOOR 1L IS DENTED AT FRAME 23 JUST ABOVE FLOOR LEVEL.  INSTALLED DOUBLER IAW SRM 53-11-11 FIG 211.  MAJOR REPAIR.
